Open Access

Parameter dependent estimates for solutions of Sturm-Liouville equation


Full Text

Coming Soon.





Article Information

TitleParameter dependent estimates for solutions of Sturm-Liouville equation
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 4, 26-42
MathSciNet MR1819616
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. M. Gomilko and V. N. Pivovarchik, Parameter dependent estimates for solutions of Sturm-Liouville equation, Methods Funct. Anal. Topology 6 (2000), no. 4, 26-42.


BibTex

@article {MFAT140,
    AUTHOR = {Gomilko, A. M. and Pivovarchik, V. N.},
     TITLE = {Parameter dependent estimates for solutions of Sturm-Liouville equation},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {4},
     PAGES = {26-42},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=140},
}


All Issues